# SDR DALA2023042603252

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,259 hours, 8,932 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 2R DOOR SHOWS OPEN WHEN FULLY CLOSED. CORRECTIVE ACTION: PSCU TEST SHOWS DISCREPANCY DOOR 2RH / PSCU (5MJ). REPLACED. (4741952)
